# SDR DXTA2009080703754

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600669
- Aircraft time: 3,709 hours, 2,987 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blower
- Part number: 99180021
- Part serial: 343
- Condition: Smoke
- Location: De Fogger
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW OBSERVED WHAT SOUNDS LIKE A FAN HUMMING SOUNDS COMPARABLE TO WHAT IT SOUNDS LIKE WHEN ENGINES ARE OUT OF SYNCH. UPON LANDING PAX INFORMED US THAT SHE NOTICED SMOKE IN THE CABIN FOR 10 MIN PRIOR TO LANDING.  TROUBLESHOT SYS, FOUND DEFOG BLOWER IN AFT CABIN AT FAULT.  REMOVED AND REPLACED DEFOG BLOWER IAW MM CH 21-21-00. OPS CHECK GOOD.
